Jonn L asked in HealthWomen's Health · 1 decade ago

lupron and bone pain?

Does anyone know what I can do about the bone pain, memory loss and headaches I have since taking lupron 2 years ago.There has to be something to reverse the side effects.jojjo

Update:

I am a female and had the shot for pain I believe from a fibroid. THere has to be something to correct the pain. Doctors don't seem to believe that lupron would create this problem.. I am totally sure it did. Who will believe me?

4 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Please see the web pages for more details on Leuprolide (generic name) Lupron (brand name). Consult your doctor.

    • Login to reply the answers
  • iroc
    Lv 7
    1 decade ago

    In the majority of patients testosterone levels increased above baseline during the first week, declining thereafter to baseline levels or below by the end of the second week of treatment. This transient increase was occasionally associated with a temporary worsening of signs and symptoms, usually manifested by an increase in bone pain (see WARNINGS section). In a few cases a temporary worsening of existing hematuria and urinary tract obstruction occurred during the first week. Temporary weakness and paresthesia of the lower limbs have been reported in a few cases.

    Potential exacerbations of signs and symptoms during the first few weeks of treatment is a concern in patients with vertebral metastases and/or urinary obstruction which, if aggravated, may lead to neurological problems or increase the obstruction.

    In a comparative trial of LUPRON INJECTION (leuprolide acetate) versus DES, in 5% or more of the patients receiving either drug, the following adverse reactions were reported to have a possible or probable relationship to drug as ascribed by the treating physician. Often, causality is difficult to assess in patients with metastatic prostate cancer. Reactions considered not drug related are excluded.

    • Login to reply the answers
  • 1 decade ago

    Whatever you are experiencing now are the side effects of Lupron. I would advise you to consult your healthcare professional and discuss about it, may be he may change your medication.

    • Login to reply the answers
  • 1 decade ago

    This may help you some. You have to weigh the reasons for taking the drug versus the side effects of the drug. The net effects may be close in your case...see URL-->

    http://womenshealth.about.com/cs/hormones/a/lupron...

    • Login to reply the answers
Still have questions? Get your answers by asking now.